Talk

Advanced search

Sertraline buddy required!!!

(643 Posts)
Vml12345 Sat 02-Nov-19 19:07:50

I’m in day 2 of taking sertraline and could really do with some support as feel horrible 😕

pinkcardi Sat 02-Nov-19 19:54:46

I'm happy to support but took it a few years ago and don't take it now. It did save my life though, without exaggeration.

How are you feeling?

I had dizziness and incredible thirst/dry mouth, and a general out of body feeling. It passed and I began feeling 'better' within a few weeks

unicornsarereal72 Sat 02-Nov-19 20:17:22

Sertraline suited me better than the others. I stayed on it for a few months. Got me through. Hang in there

waytheleaveswork Sat 02-Nov-19 20:24:51

Sertraline worked for me. Side effects about 8-10 days in, as it exacerbated my suicidal thoughts. I'd suggest keeping your responsibilities to a minimum and doing a bit of batch cooking this weekend if possible. It was a real struggle for me and then it helped significantly.

Lots of water, and take care. It does get easier.

Adogwithabone Sat 02-Nov-19 20:27:14

Keep going! flowers

Vml12345 Sat 02-Nov-19 20:45:24

Thank you everyone, I have no appetite and feel very anxious with jaw clenching and jittery. It’s taken me almost a year to pluck up the courage to take it due to worry of the side effects. My Anxiety and OCD got worse following the birth of my second son, he’s now 4 and I need to get a grip of this and be a better mummy. Hoping these feelings will pass and I will feel some benefit soon x

unicornsarereal72 Sat 02-Nov-19 22:14:21

They will. Don't stop them now you have started. Think how much better you are going to feel in a few weeks from now.

Penguinwaddle123 Sun 03-Nov-19 20:46:40

I am on day 2. Similar to you my symptoms have increasingly escalated after having children.

Taking it for anxiety and associated phobia. So far haven't felt too bad, a bit nauseous, spaced out a few times and increased anxiety but not sure if that is incidental!

What dose have you started on? I am on 25 and increase to 50 next week.

I put off taking it for months. Scared of side effects and also wanted to avoid medication if possible, but have accepted that I now need something to help.

Wonkydonkey44 Sun 03-Nov-19 21:05:57

I will be your buddy , I’m on day 20 . First 2 weeks horrendous , headaches , nausea , dizziness , couldn’t sleep . This has faded though .

nameisnotimportant Mon 04-Nov-19 02:54:21

I have also just started sertraline. Today is day 3. The first two days I felt fine but last night I woke at 4am and couldn't get back to sleep and today my anxiety is worse. I constantly have a panicky feeling in my chest. How are you feeling today ?

MummyPig123 Mon 04-Nov-19 03:04:55

For me the 1st two days I felt high. Like I had taken illegal drugs. Everything was through rose tinted glasses.
Then I got insomnia for around a week - looking back I think I got this because pepper told me I would get this.
Now I feel great, I've been taking for around 18 months. My dose hasn't increased or gone down, I feel normal and how I felt years ago xxx

StandardPoodles Mon 04-Nov-19 03:41:28

I'm on week 9 and it has changed my life! The side effects were quite bad for the first two weeks, lots of jaw clenching, jittery, nauseated all the time, but now the only side effect is really vivid and realistic dreams.
Quite a few times I have been convinced something has happened but it turned out to be a dream! Tonight I had a dream that I had a very long and in depth discussion with my mum on facebook about the TV show Riverdale - was very surprised to check FB and find it never happened!

MummyPig123 Mon 04-Nov-19 03:45:46

@StandardPoodles my dreams are still vivid x

MonnaLIza Mon 04-Nov-19 10:51:12

keep at it - it gets better smile

Hairydogmummy Mon 04-Nov-19 16:47:56

Doctor has just prescribed me Sertraline. He's given me 50mg but thinking I should snap them in half and start on 25 to get used to them? Is this a good idea. An also going to take in the morning in case it stops me sleeping. I've never had ADs before so really scared about side effects

iloveyoubutilovememore Mon 04-Nov-19 19:38:04

@Hairydogmummy - take what the gp has prescribed 100%. It will just drag the whole thing on for you in my opinion, get stuck in with the 50mg. Most side effects will taper off after a couple of weeks.

I'm also on 50mg and have been taking sertraline since the end of August, so just over two months. It has changed my life. I was lucky and only had mild side effects but it took a good 6 weeks for the medication to work.

Hairydogmummy Mon 04-Nov-19 20:25:29

Okay thanks...been deliberating it. I get what you mean. Best get it over with. I really want to get back to work. Do you think I'll need to be off through the side effects? So glad it's working for you...really hope I'll be the same!

nameisnotimportant Mon 04-Nov-19 20:37:50

I'm on day four and have just woken up vomiting and feel shocking. Is this normal ?

Wonkydonkey44 Tue 05-Nov-19 07:32:34

I’m three weeks in a I can honestly say I feel better , the intrusive thoughts ( my anxiety) are not so loud and I feel calmer and maybe even a bit happier!
Keep going everyone xx

PeninsulaPanic Tue 05-Nov-19 08:21:02

Hi everyone, been on 50mg for just under 9 weeks and was starting to feel an improvement until I came down with a horrid cold/flu thing at the end of last week. Now I feel like I'm back at square one. I know this will pass but I'm sooooo fed up, stuck indoors yacking up and aware that I look like shit confused I live with chronic pain so tend to get every virus going and as time goes on it's getting me right down. It's like no sooner do I recover from one thing than another takes its place. So not fun.

God sorry, I've probably derailed and brought everyone down! Wish I didn't feel so sorry for myself, that doesn't help either.

Just hope you're all having a better day than me so far! brew

Hairydogmummy Tue 05-Nov-19 09:24:03

@Vml12345 how are you getting on now? I've just taken my first one and already I'm watching out for side effects which is making me anxious in itself!

nameisnotimportant Tue 05-Nov-19 09:40:17

I'm on day four and today has been horrendous I don't think I can take anymore. Today has been just one long panick attack with constant nausea and some vomiting. I feel so weak 😩

Vml12345 Tue 05-Nov-19 09:43:21

I’m on day five and feeling very anxious!! My muscles in my legs keep twitching which is worrying me a bit! I’m taking 50, was going to start on 25 but thought I should do as GP said. Side effects so far, jaw clenching, nausea, loss of appetite, feeling very wired!! I’m seizing the Gp today to get some reassurance as do t want to give up!! Thank you for all your messages it helps to know others are in the same boat as me smilex

Vml12345 Tue 05-Nov-19 09:43:39

Seeing

Vml12345 Tue 05-Nov-19 09:48:35

Keep going everyone!! We can do this... @Hairydogmummy try not to think about the side effects and go with it.. it will make you feel a bit weird but see that as a good thing. @nameisnotimportant.. keep going as I had a wobble on day three but just tried to stay calm. Sending hugs x

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »